# SDR DALA2022053103733

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 26,942 hours, 10,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8716317) DURING INSPECTION FOUND F/C SEAT 2C FORWARD SEAT MOUNTED WHITE LIGHT INOP. REMOVED AND REPLACED 2C EMER ESCAPE PATH WHITE MARKING LIGHT ASSY. OPS CHECK NML.
